# SDR FDEA202501240135

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 17,205 hours, 7,691 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Component: Flap
- Component part number: 113T2201410G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD MAIN FLAP LEADING EDGE WITH DELAMINATION AT 10" FROM OUTBOARD   EDGE RIGHT WING, INBOARD MAIN FLAP LEADING EDGE WAS REPAIRED I.A.W. B767 S.R.M. 57-53-01-2R   REP 1 FIG 201 (SHEET 5) TABLE I PAGE 1,2,5 AND S.R.M. 51-70-03-06 FIG 5 PAR 5.A REV 90 AUG   15,2024
